MathSciNet Relay Station
MathSciNet bibliographic data
MR616373 (82j:12002b) 12A15 (10F25)
Smyth, C. J. On the measure of totally real algebraic integers. II. Math. Comp. 37 (1981), no. 155, 205–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement